# SDR DALA2024041604497

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 61,614 hours, 32,361 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Part number: UNKNOWN
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3101 - DIV - TO MIA DUE TO F/CTL FLAPS FAULT ECAM MESSAGE AFTER FLAPS AND SLATS WERE RETRACTED.   FOUND LEFT WING ACTUATOR #1 (6205CM) TORQUE LIMITER TRIPPED. REPLACED 1L FLAP DRIVE ACTUATOR. (LP 5414426)
